[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
My problem started the same way except an ENT did a lidocaine/ephenphine injection to my left tearduct. My heart started racing and my arms started to flap on their own. The nurse in the room was very upset and nervous, the ENT actually joked about a possible heart attack and was going to inject me again. I stooped him from doing that. I felt like something had bruised my chest bone from inside that evening and night. The next morning as soon as I got out of bed I started with the VV symptoms ( I wne tot the ER three times that week)which was Feb 2004 and now I am on two med's to stop them from happening. I called the ENT after I got home from the ER next morning and got the statement that nothing they did in their office caused my problem. I have been checked from head to toe with no problems found but still have to take the med's to prevent the episodes.